The space of Whitney levels is homeomorphic to $l_2$
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_65_1_1_11,
author = {Alejandro Illanes},
title = {The space of {Whitney} levels is homeomorphic to $l_2$},
journal = {Colloquium Mathematicum},
pages = {1--11},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-1-11},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-1-11/}
}
Alejandro Illanes. The space of Whitney levels is homeomorphic to $l_2$. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 1-11. doi: 10.4064/cm-65-1-1-11
Cité par Sources :